# SDR SWAA001907

- Difficulty date: September 30, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 15,081 hours, 13,282 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 6567304
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMBOUT, FWD CARGO DOOR LIGHT ILLUMINATED.  ADJUSTED SENSOR PER MM.
